BibTeX record journals/amc/ZhangTD10

download as .bib file

@article{DBLP:journals/amc/ZhangTD10,
  author    = {Li Zhang and
               Jieqing Tan and
               Zhiyuan Dong},
  title     = {The dual bases for the B{\'{e}}zier-Said-Wang type generalized
               Ball polynomial bases and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {217},
  number    = {7},
  pages     = {3088--3101},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.amc.2010.08.041},
  doi       = {10.1016/j.amc.2010.08.041},
  timestamp = {Fri, 21 Feb 2020 21:21:12 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangTD10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics